# SDR DALA2023090507244

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 IN REF. TO NRC 00431: INTERCOSTALS FROM STA 1320 TO 1340 BTW S- 28R TO S-29R AND INTERCOSTAL FROM 1420 TO 1400 BTW S-30 TO S-29L WAS FOUND OUT LIMITS AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00690 INTERCOSTALS FROM STA 1320 TO 1340 BTW S- 28R TO S-29R AND INTERCOSTAL FROM 1420 TO 1400 BTW S-30 TO S-29L WERE FABRICATED PER B757-200 SRM 53-60-04 AND REPLACED PER B757-200 SRM 51-40-02. (2950035)
